Archive
Volume 9,  Issue 3 ,    March 2018
Upper and Lower Solution Method for Nonlinear Fractional Differential Equations Boundary Value Problem
G. U. Pawar1* and J. N. Salunke2
J. Comp. & Math. Sci. Vol.9 (3), 164 - 173  ( 2018 )   
Visitor# 46
DOI : http://dx.doi.org/10.29055/jcms/743
Abstract       View PDF      

Wavelet Based Lifting Schemes for the Numerical Solution of Parabolic Partial Differential Equations
S. C. Shiralashetti1*, L. M. Angadi2 and A. B. Deshi3
J. Comp. & Math. Sci. Vol.9 (3), 174 - 185  ( 2018 )   
Visitor# 52
DOI : http://dx.doi.org/10.29055/jcms/744
Abstract       View PDF      

Some Fixed Point and Common Fixed Theorems in Cone Metric Spaces over Banach Algebras Endowed with a Graph
S. K. Malhotra1, P. K. Bhargava2 and Satish Shukla3*
J. Comp. & Math. Sci. Vol.9 (3), 186 - 193  ( 2018 )   
Visitor# 55
DOI : http://dx.doi.org/10.29055/jcms/745
Abstract       View PDF      

Application of G-function of Two Variables in the Problem Related to Ornstein-unlenbeck Diffusion Process
Neelam Pandey1 and Vinay Kumar Shukla2
J. Comp. & Math. Sci. Vol.9 (3), 194 - 196  ( 2018 )   
Visitor# 41
DOI : http://dx.doi.org/10.29055/jcms/746
Abstract       View PDF      

Fractional Derivatives Involving H-function
Prakash Singh
J. Comp. & Math. Sci. Vol.9 (3), 197 - 199  ( 2018 )   
Visitor# 53
DOI : http://dx.doi.org/10.29055/jcms/747
Abstract       View PDF      

On Existence and Uniqueness of Fixed Point in b-Metric Space
Rachana Soni* and Sanjay Sharma
J. Comp. & Math. Sci. Vol.9 (3), 200 - 203  ( 2018 )   
Visitor# 39
DOI : http://dx.doi.org/10.29055/jcms/748
Abstract       View PDF      

Cycle Related Vertex Odd Divisor Cordial Labeling of Graphs
A. Sugumaran1 and K. Suresh2
J. Comp. & Math. Sci. Vol.9 (3), 204 - 211  ( 2018 )   
Visitor# 39
DOI : http://dx.doi.org/10.29055/jcms/749
Abstract       View PDF      

Multiplicative Connectivity Banhatti Indices of Benzenoid Systems and Polycyclic Aromatic Hydrocarbons
V. R. Kulli
J. Comp. & Math. Sci. Vol.9 (3), 212 - 220  ( 2018 )   
Visitor# 29
DOI : http://dx.doi.org/10.29055/jcms/750
Abstract       View PDF      

Leap Zagreb Indices of Some Wheel Related Graphs
Shiladhar P., A. M. Naji and N. D. Soner
J. Comp. & Math. Sci. Vol.9 (3), 221 - 231  ( 2018 )   
Visitor# 54
DOI : http://dx.doi.org/10.29055/jcms/751
Abstract       View PDF      

map1 map2 map3